# SDR AALA202202216971

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 80,781 hours, 10,381 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INSIDE DOOR HANDLE BROKEN ON LAVATORY 4R. SECURED LAVATORY DOOR HANDLE IAW CMM 25-45-81, OPS CHECK GOOD.
